# SDR 2005FA0000089

- Difficulty date: December 2, 2004
- Submitted: February 11, 2005
- Operation: General aviation
- Aircraft: N21JC
- Make and model: Beech 95
- Aircraft serial: TD224
- Engine: Lyc O360A4A
- System (JASC): 2421 · AC Generator-Alternator
- Part: Armature
- Part serial: 10887
- Condition: Failed
- Location: Generator
- Component: Generator
- Component part number: 1105052
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

THE GENERATOR WAS JUST O/H, WITHOUT DISASSEMBLING THE GENERATOR, LOOKING IN TO PULLEY SIDE, YOU COULD SEE THAT THE ARMATURE HAD PARTIALLY UNWOUND.  TO THE POINT WHERE ONE ARMATURE WIRE WAS RUBBING LARGE AMOUNTS OF FIELD COVERING OFF.  THIS CAUSED THE ARMATURE WIRE TO BREAK.  THIS FIELD COVERING FOD CIRCULATED THROUGH THE COMMUTATOR/BRUSHES TO DISINTEGRATE.  THINK THEY AREN’T WINDING THE ARMATURES TIGHT ENOUGH. (NM01199419959) (K)
